# SDR GTIA2020033035137

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 26,490 hours, 12,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Ac System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HAD DIRTY SOCK SMELL ON CLIMBOUT IN BACK OF CABIN. SHUT OFF #2 PACK OFF PER PROCEDURE & SMELL WENT AWAY. IT CAME BACK AS SOON AS WE DESCENDED INTO CLOUDS ON SHORT FINAL AROUND 5000-FOUND TO RESIDUAL FROM EARLIER EVENT. REPLACED FILTER IAW AMM 21-21-41. AFTER TROUBLESHOOTING IAW TSM 05-50-00-810-831-A.
